# SDR CA121030004

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Cracked
- Location: Magneto
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) LT MAGNETO FAILED ON THE RUN-UP CHECK, MAGNETO WAS REMOVED FOR INSPECTION. INSPECTION REVEALED THAT THE DISTRIBUTOR BLOCK WAS CRACKED IN THE AREA OF THE OIL FELT PAD AND THE BUSHING WAS LOOSE ENOUGH TO ALLOW THE DISTRIBUTOR WHEEL TO BECOME DISENGAGED FROM THE ROTOR GEAR.  SERVICABLE DISTRIBUTOR BLOCK AND WHEEL WERE INSTALLED, MAGNETO RE-INSTALLED ON THE ENGINE AND RUN-UP WAS SATISFACTORY. 
THE MAGNETO HAD 243.5 HRS TTSN.
